# SDR IPXA2025031265344

- Difficulty date: March 10, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 25,469 hours, 16,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UP5330710114
- Condition: Eroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 900 BL 0 TO RBL 72 HAS CHAFING ON T-CHORD AND PAINT ERODED AWAY.  INSTALLED 1EA OUTER CHORD & 8EA SPLICE IAW SRM B757-200 TASK: 51-40-02.   REVIEWED
